# SDR JBXA0000182

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N588ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7368
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 235 RDU/BDL, DURING CLIMB FROM RDU A FUEL CROSSFLOW INHIBIT DISPLAYED ON ADVISORY APPROX 3 MIN LATER FUEL CHANNEL NR 1 AND NR 2 DISPLAYED.  NO FUEL QUANTITY OR TANK FUEL READOUTS ARE DISPLAYED.  PULLED AND RESET CIRCUIT BREAKERS FOR FUEL COMPUTER, OPS CHECK OF SYSTEM GOOD.  NO ABNORMAL MESSAGES NOTED AT THIS TIME IAW CL-65 FIM FAULT RESET AND CL-65 FIM CHAPTER 28.
